# SDR 9708171143

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION IN SEVERAL AREAS ON THE FOURTH AND FIFTH CHANNELS DOWN FROM THE TOP OF THE BS 2007 BULKHEAD.  PRIMED AND INSTALLED REPAIR PER EA 11-122886.
